# SDR UPS04242357

- Difficulty date: April 13, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,319 hours, 42,328 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Kreguer Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, 5 FLAP ACTUATOR TRUNNION SUPPORT BOX I/B WEB CRACKED. K FLAP ACTUATOR REMOVED, TRUNNION SUPPORT BOX I/B WEB REMOVED. WEB FABRICATED IAW DWG 65-16263. NEW K FLAP ACTUATOR TRUNNION SUPPORT BOX I/B WEB FITTED IAW SRM 51-30-02
